# SDR AALA201703109015

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 89,860 hours, 14,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. TWO FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS IN THE FORWARD CABIN ARE INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERIES IAW AMM 25-64-00. OPERATIONAL CHECK GOOD. SEE ALSO AALA201703099039
